# SDR HEEA0013561

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gage
- Part number: 206075682001
- Condition: Defective
- Location: Gas Prod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GP GAGE NEEDLE STICKS AND PARTICLES INSIDE GLASS.
